# SDR UPS09554612

- Difficulty date: January 12, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N200347H
- Part serial: 000805
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT I/B AFT T/E FLAP DAMAGED ON I/B SIDE DURING EXTENSION OF FLAPS.  REMOVED AND REPLACED LT I/B FLAP.
